# SDR 2025F00046

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Aircraft: N784RL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- Aircraft time: 12,002 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 7645001098112
- Part serial: 1124B
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOTS IIDS SCREEN FAILS AT STARTUP. CENTER IIDS SCREEN FAILS INTERMITTENTLY DURING FLIGHT.
